MathSciNet Relay Station
MathSciNet bibliographic data
MR1172185 (93g:68105) 68R10 (05C85)
Boppana, Ravi; Halldórsson, Magnús M. Approximating maximum independent sets by excluding subgraphs. BIT 32 (1992), no. 2, 180–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement